MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; BOLT,NUT,WASHER
Model Number 219.99
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal on (b)(6) 2021.One (1) 6.5mm cannulated screw 32mm thread 80mm and one (1) washer 13.0mm were explanted from the pelvis due to pain.The procedure was successfully completed without surgical delay.The patient outcome is unknown.Concomitant device reported: unk - plate: (part# unknown; lot# unknown; quantity: 1).This report is for one (1) washer 13.0mm.This is report 2 of 2 for (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
BOLT,NUT,WASHER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11330329
Report Number2939274-2021-00866
Device Sequence Number934244
Product Code HTN
UDI-Device Identifier10886982156297
UDI-Public10886982156297
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.99
Device Catalogue Number219.99
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;